MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL AND COAGULATION, WITH ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL AND COAGULATION, WITH ACCESSORIES
Model Number E6008L
Medical Device Problem Codes Energy Output Problem (1431); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: vlft10gen, vlft10gen ft series energy platformx1 (sn:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during testing, when cut was activated using the pedal, the display showed coagulation and vice versa.Customer confirmed it was the foot switch at fault by cross checking with another ft10 generator.There was no patient involvement.

Brand Name
VALLEYLAB
Common Device Name
UNIT, ELECTROSURGICAL AND COAGULATION, WITH ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20163006
Report Number1717344-2024-01771
Device Sequence Number15279139
Product Code BWA
UDI-Device Identifier10884521766662
UDI-Public10884521766662
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K874794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE6008L
Device Catalogue NumberE6008L
Device Lot Number399764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/06/2024
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown